# SDR CA981125089

- Difficulty date: October 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385115
- Engine: Rroyce RB21122B02
- System (JASC): 2120 · Air Distribution System
- Part: Duct
- Part number: 1514813113
- Condition: Cracked
- Location: E/E Bay
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

(CAN) BAD NOISE COMING FROM E BAY, FOUND AVIONIC EXHAUST DUCT BADLY CRACKED CAUSING PARTIAL LOSS OF PRESSURIZATION.  DUCT AND HOLDING CLAMP REPLACED.
